Aa
A
A
A
Close
Thyroid Disorders Community
26.2k Members
332168 tn?1201026915

Synthroid

Good Morning all,
I had my TT in Jan and all went well. I was started on Cytomel post-op. My endo and surgeon have determined that I need to come off the cytomel as it is short acting and apparently my system isn't keeping it long enough. I have started Synthyroid 88mg while weaning off the cytomet.  I had labs drawn: TSH 0.09 , T-3 89, T4 0.26. Well  I feel really bad, I am so tired, can't concentrate on anything, cry easy, skin is so dry and flaky, eyes feel like i have sand in them all the time. headaches daily, etc etc. HELP!!! Doc told me I might feel bad for about a week, but this is not getting any better..  
1 Responses
Avatar universal
I think it takes time in general to feel better.  I had to be reminded that surgery is a shock to the body, so is no longer having a thryoid, so is now having to take meds. etc., etc.

With that said, I had some of those symptoms too in the beginning, especially the sand in the eyes one.  Changing dosage helped, so did a change to a different brand (insurance forced that but it worked out) and, again, so did time.

If you're really feeling bad, I would call the dr.  See what he says now.  Best wishes.
Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child